# SDR SWAA2022031538931

- Difficulty date: September 2, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE PANEL NUTPLATE / SUPPORT CHANNEL BELOW #8 SPOILER CRACKED / REMOVED AND REPLACED CRACKED RIGHT WING LOWER TRAILING EDGE PANEL NUTPLATE/SUPPORT CHANNEL BELOW #8 SPOILER IAW SRM 51-40-02-0G-0 AND IPC 57-50-00-18
